Translator Disclaimer
October 2019 Carleson measures on circular domains and canonical embeddings of Hardy spaces into function lattices
Paweł Mleczko, Michał Rzeczkowski
Banach J. Math. Anal. 13(4): 864-883 (October 2019). DOI: 10.1215/17358787-2019-0013

Abstract

We study general variants of spaces of holomorphic functions on circular domains on the complex plane. We define Hardy-type spaces generated by Banach function lattices, for which we prove the Carleson theorem. We also analyze canonical embeddings of such spaces into appropriate function lattices. Finally, we study composition operators on Hardy-type spaces on circular domains and characterize order-boundedness of such maps.

Citation

Download Citation

Paweł Mleczko. Michał Rzeczkowski. "Carleson measures on circular domains and canonical embeddings of Hardy spaces into function lattices." Banach J. Math. Anal. 13 (4) 864 - 883, October 2019. https://doi.org/10.1215/17358787-2019-0013

Information

Received: 25 September 2018; Accepted: 28 February 2019; Published: October 2019
First available in Project Euclid: 9 October 2019

zbMATH: 07118766
MathSciNet: MR4016901
Digital Object Identifier: 10.1215/17358787-2019-0013

Subjects:
Primary: ‎46E15
Secondary: 46E30

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • October 2019
Back to Top